MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Full thickness (Third Degree) Burn (2696); Unspecified Blood or Lymphatic problem (4434)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the reporter chose to remain anonymous, inmode cannot obtain any additional clinical information, including photos, to enable clinical assessment of the complaint, nor establish the root cause.It was decided to report this incident based solely on patient's narrative.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.
 
Event or Problem Description
An anonymous patient report submitted to fda (mw5182363 and mw5182364).A 56-year-old female patient complains about burn marks, scarring and prolonged severe pain following treatment with quantum rf for skin tightening on both arms, performed 1 year ago.The scarring is "similar to 3rd degree burn", according to the patient.Additionally, the patient complains about lymphatic damage: "my lymph nodes no longer drain properly.I have to wear compression devices and have regular lymphatic drainage massages and ultrasonic massages to relieve the pain.".

Brand Name
INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key24410500
Report Number3010511300-2026-01031
Device Sequence Number10605379
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 02/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date02/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale
Patient Weight51 KG
Patient RaceWhite